Discussions that mention lisinopril

High & Low Blood Pressure board


what can i mix with lisinopril for flu like symptoms
[QUOTE=tinastep;3494777]what can i mix with lisinopril for flu like symptoms

tinastep,

I'm making an assumption here that you mean the stomach flu and not the respiratory flu. Vomiting should go away within 12-24 hours, and if it doesn't you should call a health care professional.

Nausea, vomiting, and diarrhea can be side effects of many different blood pressure medications, including lisinopril. Some medicines that contain gold can interact with lisinopril to cause these symptoms, too.

Are you sure it is the flu? Either way, you'll need to be very carelful, because vomiting and diarrhea can cause dehydration which can lower blood pressure, sometimes too much.

Either way, you might want to check with your doctor's office and your pharmacist to see what they might recommend.

Bethsheba
Thanks for your reply- actually I was referring to flu/cold type symptoms- sore throat, coughing, feverish, aches. After reading through some posts I am now convinced that these symptoms are actually side effects of lisinopril. My throat was so sore last night that I got very little sleep so I called my Cardio doctor this morning and they are going to start me on something different. Although I am very glad my BP is getter better- after only 2 weeks of lisinopril use (dizziness, nausa finally subsided- after getting use to the meds) I just can not handle the coughing and sore throat side effects.
[QUOTE=tinastep;3495504]....actually I was referring to flu/cold type symptoms- sore throat, coughing, feverish, aches. ...

Yup, those too, are side effects of lisinopril...they should be listed on your package insert also.

Take care.

Bethsheba